Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567508
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John Dauns
Title: A concrete approach to division rings
Additional book information: Research and Education in Mathematics, Vol. 2, Heldermann, Verlag, Berlin, 1982, xx + 417 pp., $78.00. ISBN 3-8853-8202-4.

Author: P. X. Draxl
Title: Skew fields
Additional book information: London Mathematical Society Lecture Note Series 81, Cambridge University Press, New York, 1982, 182 pp., $19.95. ISBN 0-5212-7274-2.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: David J. Saltman
Journal: Bull. Amer. Math. Soc. 11 (1984), 214-221